English  |  正體中文  |  简体中文  |  Items with full text/Total items : 58323/91877 (63%)
Visitors : 14304048      Online Users : 41
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/58736


    Title: Familial aggregation of periodontal indices
    Authors: 張玉坤;Cheng, Yue-cune(et.)
    Contributors: 淡江大學數學學系
    Date: 1993-02
    Issue Date: 2011-10-01 21:07:06 (UTC+8)
    Relation: Journal of dental research 72(2), pp.544-551
    DOI: 10.1177/00220345930720021201
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File SizeFormat
    index.html0KbHTML40View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback